Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Brain Shivers not Cold, more serotonin?

Posted by gilmourr on November 26, 2012, at 2:09:23

So lately on Nardil I've been feeling better/productive.

But I get brain shivers quite frequently. It kind of feels like when I'm in withdrawal, but I'm on this drug.. it's weird. The brain shivers literally are like shivvers like I feel cold. But my hands and feet and body is warm. It's like that feeling when you have the flu and you just feel like shivering.

The only thing I'm thinking is that it's a serotonin issue.. but I'm taking 45 mg of Nardil, so I don't see what's going on. Maybe brain shivers are caused by rapid binding/unbinding of serotonin receptors since I started, stopped, started Nardil.

Ideas? I'd take 5HTP but I can't. I'd take lithium if it wasn't for the fact that I've heard it makes you feel like a zombie + adds nausea.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gilmourr thread:1031917
URL: http://www.dr-bob.org/babble/20121113/msgs/1031917.html